# SDR TSAA0251051

- Difficulty date: February 20, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21719
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65505601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR CUTOUT, FORWARD FRAME CRACKED AT FRAME BS 294.5, STRINGER 15R.  FABRICATED A REPAIR DOUBLER, FILLER AND A REPAIR ANGLE.  INSTALLED ALL REPAIR PARTS IAW FIGURE 1 OF ECO 3272.  AIRCRAFT RETURNED TO SERVICE.  (M)
